# SDR REXA2016060901102

- Difficulty date: June 9, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING JOB 81519211/OP 13 FOUND STRAP TO BE CORRODED AND CHAFED BEYOND LIMITS.  STRAP LOCATED AT FS 909 AND AFT WING TO FUSE FAIRING.  FABRICATED NEW STRAP, PAX SAMPLE AND PRINT CC670-39171 FOR MATERIAL AND HARDWARE, REF STRAP, PN:CC670-39171-3.
